# SDR CA150223010

- Difficulty date: February 22, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 35,362 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ring
- Condition: Dislodged
- Location: Flap Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED LUBRICATION OF THE FLAP ACTUATORS, IT WAS NOTICED THAT THE ICE SCRAPER RING WAS PARTIALLY DISLODGED FROM THE LT NR 4 FLAP ACTUATOR. IT WAS NOTICED DUE TO THE EXCESSIVE PLAY BETWEEN THE BALL SCREW SHAFT AND ACTUATOR HOUSING ASSEMBLY.
